Anavar

Added anavar to my cutting stack 50MG ed. I have been on it for 5 days and i feel like dogshitz. Stomach hurts occasionally(suspecting liver) and overall well being deteriorates each day. Anyone have similar experience ? ...
 
Added anavar to my cutting stack 50MG ed. I have been on it for 5 days and i feel like dogshitz. Stomach hurts occasionally(suspecting liver) and overall well being deteriorates each day. Anyone have similar experience ? ...

I feel great on Var! Is the source reputable? Maybe anadrol?
 
Yeah typically it's the harsher orals that give the side effects you are explaining. Anavar isn't very harsh on the liver either. Bloods and drop it if you feel that shitty on it? Typically all it really comes down to.
 
I feel great on Var! Is the source reputable? Maybe anadrol?
I am running pcom’s anavar. Getting all the benefits in the gym just the after effect is depressing .. I am guessing my body doesn’t tolerate orals well ..
Yeah typically it's the harsher orals that give the side effects you are explaining. Anavar isn't very harsh on the liver either. Bloods and drop it if you feel that shitty on it? Typically all it really comes down to.
Yes agree... I am going to try lowering it to 30mg ED and see if it makes a difference .
 
I am running pcom’s anavar. Getting all the benefits in the gym just the after effect is depressing .. I am guessing my body doesn’t tolerate orals well ..

Yes agree... I am going to try lowering it to 30mg ED and see if it makes a difference .

I had my fun with var back in the day but now that I'm "older" at 30 I just don't think the juice is worth the squeeze. Maybe if I get super shredded I'll toss the var on for 2-3 weeks as a finisher but I've had some quality tested var from Pareto sitting here staring at me and I just don't bother.

People over estimate what you need to run to cut not much bro if the orals are making you feel ike shit not worth it.
 

MuscleFreak

Member
Added anavar to my cutting stack 50MG ed. I have been on it for 5 days and i feel like dogshitz. Stomach hurts occasionally(suspecting liver) and overall well being deteriorates each day. Anyone have similar experience ? ...
No i feel great on anavar but if this is your first time using it 50mg is too much...also always adjust dosages to you and your goals, don't copy bigger more experienced guys
 
No i feel great on anavar but if this is your first time using it 50mg is too much...also always adjust dosages to you and your goals, don't copy bigger more experienced guys
Not my first , last cycle was doing 25 mg Ed for the last 3 weeks ..didn’t feel as bad but stomach occasionally feels bloated from the var. Also while using 25 mgs , I am not sure if my var was legit .. could be winstrol or anadrol becoz they both give me gastric problems . I’ll try lowering my dose to 25 and see if that does the trick.
 

MuscleFreak

Member
Not my first , last cycle was doing 25 mg Ed for the last 3 weeks ..didn’t feel as bad but stomach occasionally feels bloated from the var. Also while using 25 mgs , I am not sure if my var was legit .. could be winstrol or anadrol becoz they both give me gastric problems . I’ll try lowering my dose to 25 and see if that does the trick.
If u are super full it's Adrol maybe ,if u are very dry it could be winny
 

Sponsored Links

Latest posts

Top